# SDR AALA20161228025

- Difficulty date: July 6, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 11,358 hours, 4,457 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE LOW PRESSURE HYD PUMP LIGHT ON DURING CLIMB.  RT ELECTRIC PUMP LOW PRESSURE LIGHT WITH COMPLETE LOSS OF SYST B HYD PRESSURED FLUID. EMERGENCY DECLARED, RETURNED TO DEPARTURE, AND LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED. THE REPLACED HYDRAULIC SYSTEM B ENGINE DRIVEN HYDRAULIC PUMP RETURN LINE.
